# SDR 95ZZZM286

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond Unit
- Part number: 3039478
- Condition: Failed
- Location: Rt Engine
- Part time: 7,090 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 7538 - ON DEPARTURE OUT OF DEN AT 200 FEET AGL THE RT ENGINE AUTOFEATHERED UNCOMMANDED, POWER WAS PULLED BACK ON THE RT ENGINE, AND THE SHUTDOWN AND SECURED THE CREW THEN RETURNED TO DEN.  THE FDR DATA WAS DOWN LOADED BY MX PERSONNEL AND SENT TO PWA PER DHC8311 MM.  PWA REVIEWED AND REPORTED ACTUAL OVER TQ OF RT ENG TO BE 145.40 PERCENT.  THE PROP WAS REMOVED PER HAMSTD MM FOR INSPECTION.  THE RT RGB CHIP DETECT AND SCAVENGE FILTER INSPECTED PER PWA MANUAL AND FOUND OK.  THE RT ENG TQ PROBE TSCU WAS CHANGED, GROUND RUNS PERFORMED.  GROUND RUN CHECK GOOD.  TEST FLT PERFORMED, TEST FLT SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.
